# SDR 96ZZZX4895

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22913
- Make and model: Cvac 240*
- Aircraft serial: 316
- Engine: Pwa CB16
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 327628
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A, E

## Discrepancy

LEFT ENGINE BEGAN CONTINUOUSLY BACKFIRING AFTER LEAVING 2,000 FEET.  ALL PRESSURES WERE NORMAL, TORQUE METER FLUCTUATIONS BETWEEN BACKFIRES.  ENGINE WAS SHUT DOWN AND SECURED, RETURNED TO AIRPORT.  NR 1 CYLINDER WAS FOUND CRACKED AT EXHAUST PORT.  CYLINDER REPLACED AND AIRCRAFT RETURNED TO SERVICE.
